MathSciNet Relay Station
MathSciNet bibliographic data
MR1911352 41A36 (40A05 40A30 41A10 41A25)
Gadjiev, A. D.; Orhan, C. Some approximation theorems via statistical convergence. Rocky Mountain J. Math. 32 (2002), no. 1, 129–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement